Kevan and I went for a walk after work today. I was able to walk about 1.5 miles and I had to go up a hill which was a little hard for me, but it felt great to do it. I'm going to try to start walking everyday. I also started a little mini-diet to see if I can get back in shape and lose a few pounds. I didn't want to go on a full fledged diet since my body is still healing...so it is just a "mini" one. lol! I REALLY want to get back to my pre-surgery weight...maybe a little less. I'm really praying for God's help.
Below is a picture of my arm. It actually looks a little better today. You can't see in the picture, but the skin is red too and it burns and hurts. A couple days after my chemo my arm started to burn like it does when I'm having my chemo IV. Then, a few days after that little red blotches were appearing. Now, it just looks like I have acne on my arm and little parts of skin are peeling. I called the doctor last week and the nurse told me that this can happen with Taxotere. It has "leaked" from my veins and caused the skin to burn. If I take a bath or shower it hurts pretty bad when it hits the water. They told me to put hydro-cortisone cream on it. I guess it will go away eventually. I tried to research it online, but haven't found anything on it. If you've had Taxotere and went through this as well will you please comment your experience? I'm hoping it is done spreading and will now be going away. REMEMBER - if you have to have chemo....GET A PORT!
|I know it's a bad pic, but it is hard to take a pic one handed.|